The splitting of zero-dimensional automorphisms and its application
Colloquium Mathematicum, Tome 49 (1984) no. 2, pp. 161-173
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_49_2_161_173,
author = {Nobuo Aoki},
title = {The splitting of zero-dimensional automorphisms and its application},
journal = {Colloquium Mathematicum},
pages = {161--173},
year = {1984},
volume = {49},
number = {2},
doi = {10.4064/cm-49-2-161-173},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-49-2-161-173/}
}
TY - JOUR AU - Nobuo Aoki TI - The splitting of zero-dimensional automorphisms and its application JO - Colloquium Mathematicum PY - 1984 SP - 161 EP - 173 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-49-2-161-173/ DO - 10.4064/cm-49-2-161-173 LA - en ID - 10_4064_cm_49_2_161_173 ER -
Nobuo Aoki. The splitting of zero-dimensional automorphisms and its application. Colloquium Mathematicum, Tome 49 (1984) no. 2, pp. 161-173. doi: 10.4064/cm-49-2-161-173
Cité par Sources :